| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implant procedure, trailing haptic got wedged between plunger and nozzle and stuck.It was also stated that surgeon had to pry it out with kuglen to free the lens.And mentioned that lens implanted but there was one small scratch on periphery on the lens.Additional information has been requested.